# SDR CALA2021082301392

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 65,680 hours, 24,660 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

3 RED LIGHTS ON LANDING GEAR EXTENSION ITEM LOCKED DUE TO RESULTANT MISSED APPROACH UNLOCKED FOR UPDATE, CONFIRMED THREE RED AND THREE GREEN, REDS EXTINGUISHED AFTER CYCLING HANDLE PER INBD CREW BOTH 3 RED AND 3 GREEN LANDING GEAR LIGHTS WERE ON PERFORMED FULL GEAR SWING PER AMM 32-32-00-710-801. OPS CHECK GOOD, COULD NOT DUPLICATE FAULTS. ADD EMP:U302625,U341130,U242104
